Translator Disclaimer
2020 Structure of minimizers of Cafarelli-Kohn-Nirenberg inequality
Jann-Long Chern, Chih-Her Chen, Gyeongha Hwang
Tohoku Math. J. (2) 72(4): 551-567 (2020). DOI: 10.2748/tmj.20190917b

Abstract

In this article, we are concerned with radial solutions for the best constant of the Cafarelli-Kohn-Nirenberg inequality. Firstly, we classify the radial solutions according to its asymptotic behavior as $r \to 0$ and $r \to \infty$. Secondly, we investigate the structure of radial singular solutions. Lastly, we briefly discuss the Neumann problem related to the Cafarelli-Kohn-Nirenberg inequality.

Citation

Download Citation

Jann-Long Chern. Chih-Her Chen. Gyeongha Hwang. "Structure of minimizers of Cafarelli-Kohn-Nirenberg inequality." Tohoku Math. J. (2) 72 (4) 551 - 567, 2020. https://doi.org/10.2748/tmj.20190917b

Information

Published: 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194186
Digital Object Identifier: 10.2748/tmj.20190917b

Subjects:
Primary: 35J91
Secondary: 35A20

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • 2020
Back to Top